# SDR YENA20120727566

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 6,233 hours, 3,604 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 860
- Condition: Failed
- Location: Brake System
- Part time: 6,233 hours, 3,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT BOS-IAD DIVERTED TO DCA, CLIMBING THROUGH 15,000FT "PARKING BRAKE NOT RELEASED" EICAS MESSAGE APPEARED.  ATTEMPTED BRAKE RE-CYCLE MESSAGE WENT AWAY ON ROLL-OUT, WHICH WAS NORMAL.  AFTER LANDING EMERGENCY BRAKE FAULT EICAS MESSAGE ILLUMINATED.  FOUND EMERGENCY BRAKE PRESSURE SWITCH NR 1 INDICATING PRESSURE IN SYSTEM.  REMOVED AND REPLACED EMERGENCY PARKING BRAKE SWITCH NR 1 PER AMM 32-44-09-000-801-A.  REMOVED AND REPLACED EMERGENCY PARKING BRAKE VALVE PER AMM 32-44-01-000-801.  OPS CHECK NORMAL.
